# SDR IPXA2018041528579

- Difficulty date: April 7, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 25,822 hours, 18,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536150
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN CARGO DECK FLOOR PANEL 242XCF HAS EDGE DAMAGE. FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
